Top
10
Doctor insights on: Tingling Vaginal Area After Medication

Share

Tingling Vaginal Area After Medication (Overview)

Tingling sensations may occur with certain medications that irritate the sensitive skin of the vulva, or inside the vagina itself.


Tingling Vaginal Area After Medication (Overview)

Tingling sensations may occur with certain medications that irritate the sensitive skin of the vulva, or inside the vagina itself.


3

3
Maintaining Vaginal Health (Checklist)

Wear clean, dry, breathable underwear
Once
Shower daily
daily
Do not wear a wet bathing suit after swimming for an extended period
Once
Maintain good nutrition to ensure good pH balance
Once
5

5
When my girlfriend takes drugs like ecstasy and amphetamines she experiences vaginal pain even when no sex has taken place.Cause? Treatments?

When my girlfriend takes drugs like ecstasy and amphetamines she experiences vaginal  pain even when no sex has taken place.Cause? Treatments?

Deadly Drugs: Some after affects of ecstasy can include: disorientation, agitation, paranoia, hallucinations, delusions, memory problems, palpitations, high / low blood pressure, destruction of blood vessels, toxicity to the heart, chest pain, shortness of breath to mention just a few. I don't know the physiologic mechanism for her vaginal pain. However, her body is giving her a clear message about self harm. ...Read more

See 1 more doctor answer
6

6
I have a vaginal odor that i can not get rid of? I just took medication for BV and now i still have this odor

I have a vaginal odor that i can not get rid of? I just took medication for BV and now i still have this odor

BV persisting: If the odor is due to bv, then the medication you took didn't work. Check with your doctor for follow up treatment. If there was a period of normal vaginal odor, and the smell returned, you have been reinfected. Again, see your doctor for follow up treatment. Other causes can be foreign bodies in the vagina, retained tampon fragments, allergic reaction, douching. Please see your doctor. ...Read more

7

7
After shaving the vaginal area, i get lumps down there. What causes it and how to prevent it?

After shaving the vaginal area, i get lumps down there. What causes it and how to prevent it?

normal issue: Dry shaving and even wet shaving can cause this. The hair follicles are growing back and it is itchy and bumpy. Use shaving cream and consider sarna lotion over the counter. It stops the itching and scratching that make it worse. ...Read more

10

10
So a week ago i had a weird tingling feeling in my vaginal area. Like a mini orgasm. I can't sleep at night, its uncomfortable, affecting my studying?

So a week ago i had a weird tingling feeling in my vaginal area.  Like a mini orgasm. I can't sleep at night, its uncomfortable, affecting my studying?

Sounds benign: If it's bothering your sleep or bothering with your studies then, do bring it up with your physician. I'm sure you are not suffering from anything out of the ordinary or worrisome. ...Read more

Dr. Bennett Machanic
2,002 doctors shared insights

Tingling (Definition)

Tingling is a pins and needle like sensation anywhere on the body. May also be termed paresthesia. Can experience when elbow is bumped (funny bone), or even from frostbite. On its own, unlikely significant but may be part of nerve pathology from ...Read more